# SDR AALA20161220011

- Difficulty date: December 17, 2016
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: N806AA
- Make and model: Boeing 787-8
- Aircraft serial: 40624
- Aircraft time: 6,336 hours, 662 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990120
- Condition: Faulty
- Location: Comms
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOST RADIO COMMUNICATION.  EMERGENCY DECLARED, FLIGHT RETURNED TO DEPARTURE.    LANDED WITHOUT INCIDENT.  AIRCRAFT WAS GROUNDED.  REMOVED AND REPLACED BOTH HIGH FREQUENCY COUPLERS IAW AMM 23-11-03 AND LEFT HIGH FREQUENCY TRANSCEIVER IAW AMM 23-11-05.  OPERATIONAL CHECK GOOD.  SEE ALSO AALA20161218005.
